Change search
ReferencesLink to record
Permanent link

Direct link
Tongues of periodicity in a family of two-dimensional discontinuous maps of real Mobius type
National Academy of Sciences Ukraine, Math Inst.
University of Urbino, Dept Economics, Urbino.
Umeå University, Faculty of Social Sciences, Centre for Regional Science (CERUM).
2004 (English)In: Chaos, Solitons & Fractals, ISSN 0960-0779, Vol. 21, no 2, 403-412 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we consider a two-dimensional piecewise-smooth discontinuous map representing the so-called "relative dynamics" of an Hicksian business cycle model. The main features of the dynamics occur in the parameter region in which no fixed points at finite distance exist, but we may have attracting cycles of any periods. The bifurcations associated with the periodicity tongues of the map are studied making use of the first-return map on a suitable segment of the phase plane. The bifurcation curves bounding the periodicity tongues in the parameter plane are related with saddle-node and border-collision bifurcations of the first-return map. Moreover, the particular "sausages structure" of the bifurcation tongues is also explained.

Place, publisher, year, edition, pages
2004. Vol. 21, no 2, 403-412 p.
Keyword [en]
bifurcations, cycles, trade
National Category
URN: urn:nbn:se:umu:diva-13791DOI: 10.1016/j.chaos.2003.12.012OAI: diva2:153462
Available from: 2008-03-31 Created: 2008-03-31 Last updated: 2009-07-02Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Puu, Tönu
By organisation
Centre for Regional Science (CERUM)
In the same journal
Chaos, Solitons & Fractals

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 21 hits
ReferencesLink to record
Permanent link

Direct link